# SDR UPS97224805

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 500-580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.00-01) ON STR 10 RT BS 500-580 AND MISSING FASTENERS AT FRAME LOCATIONS.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 51-10-6, REMOVED AND REPLACED STRINGER 10 RT STA 490-590 PER SRM 51-30-2, 51-40-4
